Approximation of Urysohn operator with operator polynomials of Stancu type

  • I. I. Demkiv Lviv Polytech. Nat. Univ.
  • V. L. Makarov

Abstract

We study a one-parameter family of positive polynomial operators of one and two variables that approximate the Urysohn operator. In the case of two variables, the integration domain is a "rectangular isosceles triangle". As a special case, Bernstein-type polynomials are obtained. The Stancu asymptotic formulas for remainders are refined.
Published
25.03.2012
How to Cite
DemkivI. I., and MakarovV. L. “Approximation of Urysohn Operator With Operator Polynomials of Stancu Type”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 64, no. 3, Mar. 2012, pp. 318-43, http://umj.imath.kiev.ua/index.php/umj/article/view/2579.
Section
Research articles